# SDR I5PA2024072168801

- Difficulty date: July 21, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 104,276 hours, 26,665 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 14634C
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT NO: MGE301 - ESI.  APU WILL NOT START.   REPLACED APU STARTER
